# SDR 0501806313

- Difficulty date: December 21, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 29,660 hours, 3,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS 31K, 32K FROM 3L TO 3R SECTION OF TRACK LIGHTS OUT.  DTW MAINTENANCE FOUND HARNESS BROKEN.  REMOVED AND REPLACED HARNESS.  OPERATION CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
